# SDR AALA202310167273

- Difficulty date: September 10, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 73,997 hours, 34,120 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 1768
- Condition: No Test
- Location: Zone 800 - Doors
- Part time: 73,996 hours, 34,120 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: PASSENGER / CREW DOOR 841 DAMPER AND EMERGENCY OPERATION CYLINDER FAILED THE DAMPING FUNCTIONAL TEST. REPLACED DAMPER PER AMM 52-11-14.
